# SDR SWAA2020030542144

- Difficulty date: March 4, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 54,824 hours, 32,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LWR EXIT SIGN INOP WHEN TESTING EMERGENCY LIGHTING SYSTEM. / R&R BATTERY PACK AT EMERGENCY LIGHT POWER SUPPLY M1674 PER AMM.
